MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG PORT S/L; IMPLANTABLE PORT

BARD ACCESS SYSTEMS GROSHONG PORT S/L; IMPLANTABLE PORT
Model Number 0603870
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the first complaint for this lot number and issue to date.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.Investigation summary: one dilator and peel apart sheath were returned for evaluation.Visual and microscopic inspection noted that the distal end of the dilator was damaged and misshapen.Therefore, the investigation is confirmed for the alleged damaged/defective dilator.The definitive root cause could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.
 
Event or Problem Description
It was reported that the dilator of the port catheter became bent, making the device unusable.There was no patient involvement.

Brand Name
GROSHONG PORT S/L
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8104356
Report Number3006260740-2018-03404
Device Sequence Number16648608
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberREBT2330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR